# SDR ZZDA2008172

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 2421 · AC Generator-Alternator
- Part: Pcdu
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

ON DESCENT LOST RT GEN TRIED ONE RESET - STARTED APU BUS AC BUS TIE WOULD NOT CLOSE.  REMOVED AND REPLACED RT PCDU, GEN CONTROL RELAY & EXT PWR MAIN BTR REF AMM 24-21.  APU BUS, OPS CHECK GOOD.
